# SDR DHL200070725C

- Difficulty date: May 23, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1080 LAP JOINT HAS + 10 PERCENT INDICATION OF CORROSION BELOW S-2 LT, FROM LBL 13 TO 14 AFT OF AFT FASTNER ROW. REMOVED FASTENERS AND CUT OUT DAMAGED AREA OF AFT SKIN BS 1080 FROM STR 4 LT TO 4 RT,  1/4 IN X 4 1/8 IN.  VISUAL INSPECTION FROM S 10 LT TO S 10 RT SHOWS NO FURTHER CORROSION.ALODINED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED REPAIR PARTS AND INSTALLED PER S/B727-53-0109 AND DRAWING  69-62161.  SEALED AREA AS REQUIRED PER S/B 727-53-0109.
